MathSciNet Relay Station
MathSciNet bibliographic data
MR525227 (80b:60101) 60J60
Krylov, N. V.; Safonov, M. V. An estimate for the probability of a diffusion process hitting a set of positive measure. (Russian) Dokl. Akad. Nauk SSSR 245 (1979), no. 1, 18–20.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement